# SDR DALA2025061004429

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 34,334 hours, 13,264 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Condition: Missing
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7155479) ON ARRIVAL NOTICED #1 MLG WHEEL HUB CAP MISSING. INSTALLED NEW HUBCAP AT #1 MLG PER B737 AMM 32-45. OK FOR SVC.
